U.S. doctors online nowAsk doctors free
A 33-year-old member asked:

how can i stop itching from tramadol?

1 doctor answer1 doctor weighed in
Dr. L. Stoney
Dr. L. Stoney answered
Pain Management 38 years experience
Allergic response: Itching from a medication usually stops within a few days however beyond that you should have an internist or dermatologist look at your area of itch to determine the etiology and proper treatment of your condition.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 34-year-old member asked:

Is itching a normal side effect of tramadol?

1 doctor answer1 doctor weighed in
Dr. Bennett Machanic
Neurology 52 years experience
Maybe allergic rxtn: It is not normal to have itching while taking any medicine, unless you are experiencing an allergic reaction or having a side effect. Either way, might be best to switch to another med. Discuss with your doctor and solve the problem, .

Related questions

A 41-year-old member asked:
1 doctor answer1 doctor weighed in
A 21-year-old female asked:
1 doctor answer1 doctor weighed in
A female asked:
2 doctor answers2 doctors weighed in
A 41-year-old female asked:
1 doctor answer3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 19, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.